# SDR UPS07M49381

- Difficulty date: January 31, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7115
- Condition: Corroded
- Location: Bs 1139 S46r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FROM STA 6-90 TO 1139, LONGERON 46R CORRODED.  CORRODED LONGERON REMOVED FOR ACCESS PER SRM 51-31-01 V2 R38.  NEW LONGERON FAB PER DWG: AGA7115.FPI CUTOUT, ON NEW FAB LONGERON FOUND NO CRACK EVIDENT.  NEW FAB LONGERON, OK TO INSTALL.  NEW LONGERON & ATT/PARTS RE-INSTALLED PER SRM 51-31-01 V2 R8 & DWG: AGA7115.
